About

Sudafed Mucus Relief capsules contain a mixture of day and night capsules, the day capsules help to ease tiredness and drowsy feelings, while the night capsules work on your symptoms to help you get a good nights sleep.

Key features:

  • Reduces mucus.
  • Two different capsules - One for day and one for night.

Sudafed Mucus Relief Day & Night Capsules contain paracetamol, an analgesic which will help bring down your temperature and ease any aches and pains.

What do the different capsules do?

Sudafed Day Capsules contain caffine which helps to keep you alert and helps you carry on with your day.

Sudafed Night Capsules contain Phenylephrine Hydrochloride, which reduces swelling in your nasal passages to help you breathe more easily.

Dosage:

Adults & children over 16 years:

Day time: 2 red/yellow Day Capsules: Every 4-6 hours, up to 3 times a day.

Night time: 2 dark blue / light blue Night Capsules: To be taken at night.

Contains Paracetamol! DO NOT take anything else containing paracetamol while taking this medicine.

Leave at least 4 to 6 hours between doses.

Do not take more than 6 Day Capsules and 2 Night capsules (4 doses) in 24 hours.

Do not take for more than 3 days unless advised by your doctor.

The Day time capsules contain caffeine and so may disrupt sleep if taken at night.

Swallow the capsules whole with water. DO NOT chew.

DO NOT take more medicine than the label tells you to.

Contains:

Sudafed Mucus Relief Day & Night Capsules Contain:

Each day capsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine 6.1mg

Each night time capsule contains: Paracetamol 500mg, Phenylephrine 6.1mg

Warnings:

What Side Effects Could I Expect?

Sudafed Mucus Relief Day & Night Capsules can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

If you experience any of the following, stop using the medicine and talk to your doctor:

  • Allergic reactions such as skin rash.
  • Raised blood pressure with headache, vomiting and palpitations.
  • An increase or decrease in heart rate.
  • You may become more prone to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to changes in your blood.

Other effects which may occur include:

  • Nausea.
  • Difficulty sleeping.
  • Tingling and coolness of the skin.

Can I Use Sudafed Mucus Relief Day & Night Capsules If I Am Pregnant or Breastfeeding?

If you are pregnant, or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Can I Buy Sudafed Mucus Relief Day & Night Capsules Over The Counter?

This medicine is available to buy over the counter. You do not need a prescription to buy Sudafed Mucus Relief Day & Night Capsules but you will be asked some questions about your medical health when you add it to your basket. Our pharmacist will check your consultation prior to despatch to ensure it is safe and appropriate for you.

Always read the patient information leaflet before using this medicine.

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in